Alert archive / Minnesota / Tornado Warnings in 2020
Tornado Warning 17, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Aug 14, 2020, 6:59 PM CDT for Aitkin County, Carlton County, Minnesota. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2020, 6:59 PM CDT (23:59 UTC)
- Expired
- Aug 14, 2020, 7:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Aitkin County, MN, Carlton County, MN
The radar
The Duluth radar (KDLH), 69 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 7:00 PM CDT | TSTM WND DMG | Lawler, MN | MULTIPLE TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR. |
| Aug 14, 7:01 PM CDT | TORNADO | 1 N Lawler, MN | DELAYED REPORT. DRONE VIDEO SHOWED TORNADO DAMAGE TO A STAND OF TREES AND A FEW OUTBUILDINGS. SEVERAL MATURE SOFTWOOD TREES WERE BROKEN A FEW FEET ABOVE GROUND AND SEVERAL MORE WERE UPROOTED. AN OUTBUILDING HAD A GARAGE DOOR DISHED IN. AN ELECTRICAL POLE WAS B |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 5:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 12.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 996 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WFUS53 KDLH 142359
TORDLH
MNC001-017-150030-
/O.NEW.KDLH.TO.W.0017.200814T2359Z-200815T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
659 PM CDT Fri Aug 14 2020
The National Weather Service in Duluth MN has issued a
* Tornado Warning for...
East central Aitkin County in east central Minnesota...
Northwestern Carlton County in northeastern Minnesota...
* Until 730 PM CDT.
* At 659 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of McGregor, or 15 miles south of Big
Sandy Lake, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Tamarack around 715 PM CDT.
Cromwell around 730 PM CDT.
Other locations impacted by this tornadic thunderstorm include Wright
and Lawler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4648 9317 4657 9327 4675 9303 4676 9293
4665 9276
TIME...MOT...LOC 2359Z 229DEG 29KT 4654 9317
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Huyck4 follow-up statements
685
WWUS53 KDLH 150003
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
703 PM CDT Fri Aug 14 2020
MNC001-017-150030-
/O.CON.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
703 PM CDT Fri Aug 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL AITKIN AND NORTHWESTERN CARLTON COUNTIES...
At 702 PM CDT, a confirmed tornado was located near Tamarack, or 15
miles southeast of Big Sandy Lake, moving northeast at 25 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Tamarack around 720 PM CDT.
Cromwell around 730 PM CDT.
Other locations impacted by this tornadic thunderstorm include Wright
and Lawler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4667 9278 4665 9276 4648 9317 4657 9327
4675 9303 4676 9293
TIME...MOT...LOC 0002Z 230DEG 23KT 4656 9316
TORNADO...OBSERVED
HAIL...<.75IN
$$
Huyck213
WWUS53 KDLH 150013
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
713 PM CDT Fri Aug 14 2020
MNC001-017-150030-
/O.CON.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
713 PM CDT Fri Aug 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL AITKIN AND NORTHWESTERN CARLTON COUNTIES...
At 713 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Tamarack, or 12 miles southeast of Big Sandy Lake,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Aitkin and northwestern Carlton Counties, including the
following locations... Wright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4651 9310 4658 9325 4659 9325 4675 9303
4676 9293 4668 9280 4654 9303
TIME...MOT...LOC 0013Z 202DEG 24KT 4662 9311
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Huyck054
WWUS53 KDLH 150019
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
719 PM CDT Fri Aug 14 2020
MNC001-017-150030-
/O.CON.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
719 PM CDT Fri Aug 14 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL AITKIN AND NORTHWESTERN CARLTON COUNTIES...
At 719 PM CDT, a confirmed tornado was located near Cromwell, or 18
miles southeast of Big Sandy Lake, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cromwell, Tamarack, and Wright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4654 9303 4659 9319 4664 9318 4675 9303
4676 9293 4668 9280
TIME...MOT...LOC 0019Z 204DEG 32KT 4661 9297
TORNADO...OBSERVED
HAIL...<.75IN
$$
Huyck819
WWUS53 KDLH 150030
SVSDLH
Severe Weather Statement
National Weather Service Duluth MN
730 PM CDT Fri Aug 14 2020
MNC001-017-150040-
/O.EXP.KDLH.TO.W.0017.000000T0000Z-200815T0030Z/
Aitkin MN-Carlton MN-
730 PM CDT Fri Aug 14 2020
...THE TORNADO WARNING FOR EAST CENTRAL AITKIN AND NORTHWESTERN
CARLTON COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern and east central Minnesota.
LAT...LON 4654 9303 4659 9319 4664 9318 4675 9303
4676 9293 4668 9280
TIME...MOT...LOC 0030Z 229DEG 29KT 4666 9288
$$
HuyckWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Aug 14, 4:16 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 14, 4:16 PM CDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Duluth MN 416 PM CDT Fri Aug 14 2020 .SHORT TERM...(This evening through Saturday night) Issued at 411 PM CDT Fri Aug 14 2020 Showers and thunderstorms are expected this afternoon and evening as a cold front sweeps across the CWA. The main uncertainty with the line of storms tonight has been the potential for severe weather. Previous model guidance has suggested MLCAPE exceeding 2000 J/kg, but more recent runs have shown discrepancies within the CAMs. Trends have been suggesting only a few hundred J/kg of CAPE with current visible imagery supporting this since there was minimal clearing. The wind environment has been much more favorable, with 40- 50 knots of effective bulk shear. In addition, 0-1 km SRH values have been well over 200 m2/s2. However, given the poor instability, the strength of convection has so far remained below severe criteria. Despite the weak instability, these storms still may turn severe this evening given the strong wind environment. One possible impact that may result from these storms will be the potential for flash flooding in the Brainerd Lakes area. Earlier rounds of convection this morning produced up to 1.5 inches of rainfall around Cass and Crow Wing Counties. Additional rainfall tonight is expected to be between 2-4 inches, especially if these storms begin to backbuild as the LLJ strengthens. A Flash Flood Watch has been issued for Cass County and Crow Wing County to account for the potential in flooding this evening. Following the passage of the cold front tonight, conditions will dry out by Saturday morning along with cooler temperatures. A slight chance for additional showers and isolated thunderstorms is possible Saturday night into Sunday as weak low pressure passes to the north over Ontario. .LONG TERM...(Sunday through Friday) Issued at 411 PM CDT Fri Aug 14 2020 A cooler period is expected to start on Sunday into next week along with mostly dry conditions as a longwave trough sets up over the eastern half of the CONUS. Slight chances for showers and thunderstorms are possible Tuesday and Wednesday as several shortwaves move across the area. The best chance for widespread rainfall comes Thursday night into Friday, as a longwave trough moves across the region. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1245 PM CDT Fri Aug 14 2020 Winds this afternoon are expected to remain gusty ahead of an approaching cold front. VFR conditions will deteriorate as showers and thunderstorms move eastward this afternoon and evening. A few storms may be severe, with the greatest risk being for BRD. MVFR ceilings and visibilities are likely as the showers and thunderstorms move through. Conditions are expected to improve to VFR tomorrow morning as drier air moves in, reducing cloud cover. The exception will be HYR, where IFR ceilings are likely to persist tomorrow morning, as low stratus from the cold front linger. && .MARINE... Issued at 411 PM CDT Fri Aug 14 2020 The main concern this evening will be the chance for showers and thunderstorms as a cold front approaches the area. Severe storms may be possible, with strong and gusty winds, large hail, and heavy rain causing reduced visibilities being the primary hazards. Following the passage of the cold front overnight, winds will become gusty on Saturday morning along the South Shore with west winds of 15-20 knots and gusts up to 25 knots. A small craft advisory may be needed, primarily around the Bayfield Peninsula. Waves tomorrow will be 2-4 feet, calming down to 2 feet or less by the evening. && .PRELIMINARY POINT TEMPS/POPS... DLH 54 77 56 77 / 100 10 30 0 INL 51 77 51 75 / 90 30 30 0 BRD 51 77 57 78 / 30 0 10 0 HYR 53 77 55 78 / 80 0 20 0 ASX 56 79 57 80 / 60 10 30 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...Flash Flood Watch until midnight CDT tonight for MNZ025-033-034. LS...None. && SHORT TERM...Unruh/GSF LONG TERM...Unruh/GSF AVIATION...Unruh/GSF MARINE...Unruh/GSF
Hazardous weather outlook, Aug 14, 5:06 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 506 PM CDT Fri Aug 14 2020 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-152215- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 506 PM CDT Fri Aug 14 2020 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Strong to severe thunderstorms will be possible this evening. Strong winds and large hail are the primary threats. Storms may also contain isolated tornadoes, frequent lightning, and heavy rainfall which may lead to areas of flash flooding. The severe weather threat will diminish around midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Scattered showers and thunderstorms are possible mainly in northeastern Minnesota Saturday and Saturday night. Severe weather is not expected. Thunderstorm chances will return Tuesday through Friday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed tonight. LSZ121-140>148-152215- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 506 PM CDT Fri Aug 14 2020 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Thunderstorms are expected this evening. Some may be strong to severe with wind gusts greater than 30 knots, large hail, and frequent lightning possible. In addition, breezy southwesterly winds will develop this evening, which may lead to wave heights up to 5 ft along the Bayfield Peninsula. A Small Craft Advisory may be needed. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There will be a chance for thunderstorms on Saturday and again Tuesday through Thursday next week. Severe weather is not expected. JDS More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Local storm report, Aug 14, 6:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
640 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HEAVY RAIN 10 NNW HILL CITY 47.11N 93.70W
08/14/2020 M3.18 INCH ITASCA MN TRAINED SPOTTER
24-HR TOTAL RAINFALL.
&&
WFULocal storm report, Aug 14, 6:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM FLOOD 1 N LA PRAIRIE 47.24N 93.49W
08/14/2020 ITASCA MN LAW ENFORCEMENT
STATE PATROL REPORTS THAT 2 FEET OF WATER
WAS COVERING THE ROAD ON 169 NEAR GLENWOOD
DRIVE. ROAD WILL BE SHUT DOWN.
&&
WFULocal storm report, Aug 14, 6:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
647 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 3 SSE BOVEY 47.25N 93.38W
08/14/2020 ITASCA MN AMATEUR RADIO
SEVERAL TREES REPORTED DOWN AT THE TROUT
LAKE CAMPGROUND NEAR GRAND RAPIDS.
&&
JDSLocal storm report, Aug 14, 6:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
655 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM FUNNEL CLOUD 1 WNW CALUMET 47.32N 93.28W
08/14/2020 ITASCA MN TRAINED SPOTTER
POSSIBLE FUNNEL CLOUD WITHIN A ROTATING
SHELF CLOUD. DIFFICULT TO SEE IF FUNNEL WAS
TOUCHING THE GROUND SINCE IT APPEARED TO BE
RAIN WRAPPED. LOCATION APPROXIMATE...SPOTTER
REPORTED SEEING THIS FUNNEL NEAR MARBLE ON
US-169.
&&
JDSLocal storm report, Aug 14, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
656 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 SSW GRAND RAPIDS 47.22N 93.53W
08/14/2020 E0.88 INCH ITASCA MN TRAINED SPOTTER
&&
WFULocal storm report, Aug 14, 6:57 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
657 PM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HEAVY RAIN 1 SSW GRAND RAPIDS 47.22N 93.53W
08/14/2020 M2.25 INCH ITASCA MN TRAINED SPOTTER
2.25 INCHES OF RAIN MEASURED OVER AN HOUR.
&&
WFUThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:42 PM CDT | Special Weather Statement | DLH | Koochiching | 18 min |
| Aug 13, 10:06 PM CDT | Special Weather Statement | DLH | Koochiching | 24 min |
| Aug 13, 10:23 PM CDT | Special Weather Statement | DLH | Koochiching | 7 min |
| Aug 13, 10:47 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 53 min |
| Aug 13, 11:48 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 57 min |
| Aug 14, 12:30 AM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Aug 14, 12:37 AM CDT | Special Weather Statement | DLH | 23 min | |
| Aug 14, 12:45 AM CDT | Special Weather Statement | DLH | Koochiching | 30 min |
| Aug 14, 12:54 AM CDT | Special Weather Statement | DLH | 51 min | |
| Aug 14, 1:00 AM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Aug 14, 1:02 AM CDT | Areal Flood Advisory | DLH | Itasca, Koochiching | 3 hr |
| Aug 14, 1:11 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 64 min |
| Aug 14, 1:18 AM CDT | Special Weather Statement | DLH | 42 min | |
| Aug 14, 1:32 AM CDT | Special Weather Statement | DLH | Saint Louis | 43 min |
| Aug 14, 1:55 AM CDT | Special Weather Statement | DLH | Saint Louis | 50 min |
| Aug 14, 2:09 AM CDT | Special Weather Statement | DLH | Saint Louis | 36 min |
| Aug 14, 2:13 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 47 min |
| Aug 14, 2:42 AM CDT | Special Weather Statement | DLH | Saint Louis | 48 min |
| Aug 14, 2:48 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 42 min |
| Aug 14, 3:25 AM CDT | Special Weather Statement | DLH | Pine | 50 min |
| Aug 14, 3:28 AM CDT | Special Weather Statement | DLH | Lake | 47 min |
| Aug 14, 3:42 AM CDT | Special Marine Warning | DLH | 63 min | |
| Aug 14, 4:14 AM CDT | Special Weather Statement | DLH | Lake | 46 min |
| Aug 14, 4:56 AM CDT | Special Weather Statement | DLH | Cook | 34 min |
| Aug 14, 5:02 AM CDT | Special Weather Statement | DLH | Morrison | 28 min |
| Aug 14, 5:32 AM CDT | Special Weather Statement | DLH | Crow Wing | 28 min |
| Aug 14, 5:34 AM CDT | Special Weather Statement | DLH | Cook | 26 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | DLH | Aitkin | 29 min |
| Aug 14, 6:53 AM CDT | Areal Flood Advisory | DLH | Cass, Crow Wing | 3 hr |
| Aug 14, 6:56 AM CDT | Special Weather Statement | DLH | Aitkin | 34 min |
| Aug 14, 7:33 AM CDT | Special Weather Statement | DLH | Carlton | 27 min |
| Aug 14, 11:38 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 52 min |
| Aug 14, 12:28 PM CDT | Special Weather Statement | DLH | Crow Wing | 62 min |
| Aug 14, 2:44 PM CDT | Flash Flood Watch | DLH | Cass, Crow Wing | 5 hr |
| Aug 14, 3:14 PM CDT | Areal Flood Warning | DLH | Cass, Crow Wing | 3 hr |
| Aug 14, 3:48 PM CDT | Areal Flood Warning | DLH | Cass | 3 hr |
| Aug 14, 5:15 PM CDT | Special Weather Statement | DLH | Koochiching | 30 min |
| Aug 14, 5:20 PM CDT | Special Weather Statement | DLH | Crow Wing | 25 min |
| Aug 14, 5:21 PM CDT | Special Weather Statement | DLH | Crow Wing | 24 min |
| Aug 14, 5:29 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing | 23 min |
| Aug 14, 5:52 PM CDT | Special Weather Statement | DLH | Itasca, Koochiching | 53 min |
| Aug 14, 5:59 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 31 min |
| Aug 14, 6:00 PM CDT | Special Weather Statement | DLH | Itasca | 30 min |
| Aug 14, 6:02 PM CDT | Tornado Warning | DLH | Aitkin, Cass, Crow Wing | 28 min |
| Aug 14, 6:13 PM CDT | Severe Thunderstorm Warning | DLH | Itasca | 47 min |
| Aug 14, 6:26 PM CDT | Tornado Warning | DLH | Aitkin, Itasca | 34 min |
| Aug 14, 6:30 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 30 min |
| Aug 14, 6:47 PM CDT | Flash Flood Warning | DLH | Itasca | 115 min |
| Aug 14, 6:49 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 41 min |
| Aug 14, 6:49 PM CDT | Tornado Warning | DLH | Aitkin | 26 min |
| Aug 14, 6:54 PM CDT | Tornado Warning | DLH | Aitkin, Itasca | 36 min |
Nearby
Tornado Warnings in Minnesota, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.